Banderier, C. and Drmota, M. (2015) Formulae and asymptotics for coefficients of algebraic functions. Combin. Probab. Comput. 24 1–53.
Bender, E. A. and Canfield, E. R. (1986) The asymptotic number of rooted maps on a surface. J. Combin. Theory Ser. A 43 244–257.
Bender, E. A. and Canfield, E. R. (1993) Enumeration of degree restricted maps on the sphere. In Planar Graphs (Trotter, W. T., ed.), Vol. 9 of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, AMS, pp. 13–16.
Bettinelli, J. (2016) A bijection for nonorientable general maps. In 28th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2016), DMTCS Proc. BC, pp. 227–238.
Bouttier, J., Di Francesco, P. and Guitter, E. (2004) Planar maps as labeled mobiles. Electron. J. Combin. 11 R69.
Chapuy, G. (2009) Asymptotic enumeration of constellations and related families of maps on orientable surfaces. Combin. Probab. Comput. 18 477–516.
Chapuy, G. and Dołȩga, M. (2017) A bijection for rooted maps on general surfaces. J. Combin. Theory Ser. A 145 252–307.
Chapuy, G., Fusy, É., Kang, M. and Shoilekova, B. (2008) A complete grammar for decomposing a family of graphs into 3-connected components. Electron. J. Combin. 15 R148.
Chapuy, G., Marcus, M. and Schaeffer, G. (2009) A bijection for rooted maps on orientable surfaces. SIAM J. Discrete Math 23 1587–1611.
Collet, G. and Fusy, É. (2012) A simple formula for the series of bipartite and quasi-bipartite maps with boundaries. In 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012), DMTCS Proc. AR, pp. 607–618.
Drmota, M. (2009) Random Trees: An Interplay Between Combinatorics and Probability, Springer.
Drmota, M., Gittenberger, B. and Morgenbesser, J. F. (2012) Infinite systems of functional equations and Gaussian limiting distributions. In 23rd International Meeting on Probabilistic, Combinatorial and Asymptotic Methods in the Analysis of Algorithms (AofA ’12), DMTCS Proc. AQ, pp. 453–478.
Drmota, M. and Panagiotou, K. (2013) A central limit theorem for the number of degree-k vertices in random maps. Algorithmica 66 741–761.
Marckert, J.-F. andMiermont, G. (2007) Invariance principles for random bipartite planar maps. Ann. Probab. 35 1642–1705.
Miermont, G. and Weil, M. (2008) Radius and profile of random planar maps with faces of arbitrary degrees. Electron. J. Probab. 13 #4, 79–106.
Tutte, W. T. (1963) A census of planar maps. Canad. J. Math. 15 249–271.